# SDR AC2A0000013

- Difficulty date: December 30, 1999
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 18301
- Part serial: 1
- Condition: Worn
- Location: Starter Gen
- Part time: 804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS PITTED,  BRUSHES REPLACED.  (X)
